# SDR TCA004

- Difficulty date: June 5, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N629EK
- Make and model: Swrngn SA226TC
- Aircraft serial: TC396
- Engine: Garrtt TPE33110UA
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Overserviced
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED THAT INBOUND FLIGHT TO LRD THERE WAS A SMELL OF OIL IN THE COCKPIT.  SHUT DOWN THE BLEED AIR AND THE SMELL DISAPPEARED.  DID NOT DECLARE AN EMERGENCY AND LANDED WITHOUT INCIDENT.  AFTER LANDING, WAS INSTRUCTED BY BASE MX IN TOL TO CHECK ALL CB'S AND PERFORM AN ENGINE RUN WITH BLEED AIR ON.  REPORTED ALL NORMAL AND WAS CONFIDENT IN THE AIRCRAFT SYSTEMS.  UPON RETURN TO TOL THE AIRCRAFT WAS RUN WITH BLEED AIR ON AND NO DEFECTS OR SMELLS WERE NOTED.  NR 1 ENGINE OIL LEVEL FOUND TO BE OVERSERVICED AND MX CORRECTED OIL LEVEL.
